MAUDE Adverse Event Report: CERAPEDICS I-FACTOR; PUTTY

CERAPEDICS I-FACTOR; PUTTY
Model Number 700-010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Dyspnea (1816); Hematoma (1884); Vomiting (2144); Speech Disorder (4415)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Us putty ifu (40002-07-5) lists "wound complications including hematoma." and "dysphagia" as a potential adverse effects with surgery specifically anterior cervical discectomy and fusion; therefore no updates to the ifu are required.Based on the available data, including dhr review and risk analysis, the reported event aligns with a known and mitigated failure mode.A causal link between i-factor and the adverse event cannot be established.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a c4-c6 for left c5 and c6 cervical radiculopathy and left c4-5 and c5-6 foraminal stenosis, associated with scapular winging, and periscapular pain unresponsive to conservative treatment.Intraoperatively ".A full diskectomy was performed at c4-5.End plates were now prepared and appropriately sized interbody cage implant was tamped into place packed with local autograft bone from the osteophyte resection as well as ifactor bone graft.Titanium anterior fixation was applied for further stabilization.Secondary locking mechanism was engaged.Full diskectomy was performed at c5-6.End plates were now prepared and appropriately sized interbody cage implant was tamped into place packed with local autograft bone from the osteophyte resection as well as ifactor bone graft.Titanium anterior fixation was applied for further stabilization.Secondary locking mechanism was engaged." the patient was discharged home on (b)(6) 2025.On (b)(6) 2025, he contacted the surgeon's office reporting dysphagia, partial regurgitation of liquids, odynophagia, and hoarseness.Mucinex was recommended.On (b)(6) 2025, the patient reported worsening symptoms including neck swelling, increased hoarseness, and difficulty breathing.He was instructed to go to the nearest er, where he was intubated for airway protection and transferred to hospital for special surgery (hss) for urgent surgical intervention.Intraoperatively, a small hematoma was evacuated.The fluid appeared purulent but was not frank pus.A methylene blue og tube challenge test and operating room cultures were performed and came up negative, and the patient was started on vancomycin and zosyn therapy.During hospitalization, the patient was managed by infectious disease, nutrition, physical therapy, pain management, and speech therapy.An esophagram on (b)(6) 2025 showed no leak.Oral nutritional supplementation was provided due to inadequate intake since surgery.Antibiotics were discontinued on (b)(6) 2025.The patient remained afebrile with no signs of infection.The patient was discharged home on (b)(6) 2025 and is scheduled for follow-up cervical spine x-rays and an office visit with the spine surgeon on (b)(6) 2025.Other products/materials used: 1.Waveform c interbody cage 18x15x7mm 7-degree 3d, ti alloy; manfacturer: seaspine - 2 units implanted.2.Screw bone spine 18mm 3.5mm shoreline asc ns slf tap va; manufacturer: seaspine - 3 units implanted.3.Screw 4.0mm variable self tapping 18mm; manufacturer: seaspine - 1 unit implanted 4.Plate 2-hole anterior 7mm; manufacturer: seaspine - 2 units impanted.5.Screw 3.5mm variable self tapping 16mm; manufacturer: seaspine- 1 unit implanted 6.Locking cover 7mm; manufacturer: seaspine; used 2 units.Local autograft bone was mixed with i-factor.

Brand Name
I-FACTOR
Common Device Name
PUTTY
Manufacturer (Section D)
CERAPEDICS
11025 dover st
#1600
broomfield CO 80021 5565
Manufacturer (Section G)
CERAPEDICS
11025 dover st.
#1600
broomfield CO 80021 5565
Manufacturer Contact
lauren kunkel
11025 dover st.
#1600
broomfield, CO 80021-5565
7208820690
MDR Report Key23316315
Report Number3007155473-2025-25298
Device Sequence Number20043263
Product Code NOX
UDI-Device Identifier00850001680004
UDI-Public(01)00850001680004(17)280131(10)25C2321
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700-010
Device Lot Number25C2321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexMale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite